# SDR IPXA2023081493899

- Difficulty date: July 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CMAIN CABIN AFTER REMOVAL OF FLOOR PANEL CENTER WING AREA FOUND CORROSION AT STRINGER #8  BETWEEN STA XCW=101.8, XCW=108.REPAIRED CORRODED SKIN AREA AT THE CENTER WING ON MAIN CABIN AT STRINGER #8 BETWEEN STA XCW=101.8, XCW=108 IAW VTSAA EA 011-5730-01-B0050 I/R, UPS EO MD11-5730-87781-A DATED 07/31/23. (MINOR)
